# SDR DALA2025032402188

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #8 AFT SIDE AT PASSENGER DOOR. SUMMARY OF NRC 00083: BEAM #8 AFT SIDE AT PASSENGER DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 14 PAR 6. (LP #0871639)
